MAUDE Adverse Event Report: GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES HEARTSYNC BY NISSHA MEDICAL; DEFIBRILLATOR PAD

GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES HEARTSYNC BY NISSHA MEDICAL; DEFIBRILLATOR PAD
Model Number C100AC-PHYSIO
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dhr review was completed for the lot in question.There were no noted non-conformances during production or associated with the raw material lots used.There have been no other complaints for this lot.Testing of the retain is underway to determine if the complaint can be replicated.
 
Event or Problem Description
End user states that the defib pad seems to not communicate with the lifepak and loses connection at times.It was stated that only this lot has been an issue.
 
Additional Manufacturer Narrative
Devices from the end user were returned for testing.The samples from the customer and the retains from the production lot were tested.There was no loss of connection observed and all shocks were delivered as anticipated.The malfunction cannot be replicated and complaint cannot be confirmed.

Brand Name
HEARTSYNC BY NISSHA MEDICAL
Common Device Name
DEFIBRILLATOR PAD
Manufacturer (Section D)
GRAPHIC CONTROLS DBA NISSHA MEDICAL TECHNOLOGIES
400 exchange street
buffalo NY 14204
Manufacturer Contact
juliana scotto di carlo
400 exchange street
buffalo, NY 14204
7168496419
MDR Report Key21066322
Report Number1317188-2025-00001
Device Sequence Number19653062
Product Code MKJ
UDI-Device Identifier50009336009485
UDI-Public50009336009485
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P200007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC100AC-PHYSIO
Device Catalogue Number6600017H
Device Lot NumberY092524-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown